# SDR SWAA2022071418657

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN INTERCOSTAL AT BL 0 BS 277+7; BS 277+14. / [01] CRACKED ON PASSENGER CABIN INTERCOSTAL AT BL 0 BS 277+7; BS 277+14 WL 208 P/N 141A5410-3; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED PASSENGER CABIN INTERCOSTAL AT BL 0 BS 277+7; BS 277+14 WL 208 P/N 141A5410-3 I.A.W SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW INTERCOSTALL P/N 141A5410U3AAR AT BS 277 TO BS 294 BL0 PER SRM 51-40-05 AND DWG 141A5400. OK TOINSTALL PART;[05] VERIFIED CORRECTIVE ACTION 4- OK TO INSTALL;[06] INSTALLED NEW INTERCOSTAL AT FLOOR STRUCTURE BETWEEN BS 277 TO BS 294 BL 0 PER SRM 51-40-02 AND DWG 141A5400;[07] VERIFIED CORRECTIVE ACTION #6.;[08] VERIFIED ALL STEPS COMPLETE.
